Translator Disclaimer
December 2015 New results on the existence of solutions of boundary value problems for singular fractional differential systems with impulse effects
Yuji Liu
Author Affiliations +
Tbilisi Math. J. 8(2): 1-22 (December 2015). DOI: 10.1515/tmj-2015-0003

Abstract

Results on the existence of solutions to a new class of impulsive singular fractional differential systems with multiple base points are established. The assumptions imposed on the nonlinearities, see ((C) and (D) in Theorem 3.1), are weaker than known ones, (i.e., (A) in Introduction section). The analysis relies on the well known fixed point theorems. An example is given to illustrate the efficiency of the main theorems. The investigation shows that these results and methods are helpful for study in the nonlinear area and the numerical simulation, especially for study in the the numerical solution of a fractional differential equation with multiple base points with or without impulse effects. A section “Conclusions” is given with future work research directions.

Citation

Download Citation

Yuji Liu. "New results on the existence of solutions of boundary value problems for singular fractional differential systems with impulse effects." Tbilisi Math. J. 8 (2) 1 - 22, December 2015. https://doi.org/10.1515/tmj-2015-0003

Information

Received: 14 August 2014; Accepted: 20 September 2014; Published: December 2015
First available in Project Euclid: 12 June 2018

zbMATH: 1317.34014
MathSciNet: MR3323916
Digital Object Identifier: 10.1515/tmj-2015-0003

Subjects:
Primary: 92D25
Secondary: 34A37, 34K15

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.8 • No. 2 • December 2015
Back to Top